MathSciNet Relay Station
MathSciNet bibliographic data
MR615945 (82j:60143) 60J60 (60J70 92A10)
Ethier, S. N.; Kurtz, Thomas G. The infinitely-many-neutral-alleles diffusion model. Adv. in Appl. Probab. 13 (1981), no. 3, 429–452.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement